# SDR VNAA20251204012

- Difficulty date: October 31, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N629NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15373
- Aircraft time: 21,086 hours, 16,394 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Roller Guide
- Part number: CC670388101
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON ROLLER GUIDE (FWD DOOR TRACK LOWER SIDE) AT AFT BAGGAGE-BAY. CORRECTIVE ACTION: WAS EVALUATED, DUE TO EXCESSIVE DAMAGE ON ROLLER GUIDE (FWD DOOR TRACK LOWER SIDE) AT AFT BAGGAGE-BAY PER CRJ-900 SRM 53-00-01-101-001-A01 AND REPLACED PER CRJ/900 SRM 51-42-06-001-001-A01 AND SRM 51-42-10-001-001-A01.
